Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Passing stools very easily, with viscous cough. Have hepatitis B, under medication. What is it?

Dear Doctor,
I am a patient of Hepatitis B under medication. It is much better in terms of DNA analysis.
My problem is that I pass stool very easily. It comes out with cough kind of material. To day my stool was little dark in colour and noticed some quantity of viscous cough on side. What is this?
Siddhartha Guha Thakurta
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Nice to hear that you are being well treated for Hep B. That cough like viscous is mucus which is normally present so need not worry about it.Passing stool very easily? is it incontinence, that is it comes out without your control if it is then seek opinion of surgeon, if no then there is no problem, rather its good that you passes stool easily without any straining.I hope this will help you. remain in touch
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor